zbMATH — the first resource for mathematics

Optimal non-proportional reinsurance control. (English) Zbl 1231.91199
Summary: This paper deals with the problem of ruin probability minimization under various investment control and reinsurance schemes. We first look at the minimization of ruin probabilities in the models in which the surplus process is a continuous diffusion process in which we employ stochastic control to find the optimal policies for reinsurance and investment. We then focus on the case in which the surplus process is modeled via a classical Lundberg process, i.e. the claims process is compound Poisson. There, the optimal reinsurance policy is derived from the Hamilton-Jacobi-Bellman equation.

91B30 Risk theory, insurance (MSC2010)
60J70 Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.)
Full Text: DOI
[1] Borch, K.H., Equilibrium in a reinsurance market, Econometrica, 30, 424-444, (1962) · Zbl 0119.36504
[2] Hipp, C.; Plum, M., Optimal investment for investors with state dependent income, and for insurers, Finance and stochastics, 7, 299-321, (2003) · Zbl 1069.91051
[3] Hipp, C.; Vogt, M., Optimal dynamic XL-reinsurance, ASTIN bulletin, 193-207, (2003) · Zbl 1059.93135
[4] Klebaner, F.C., Introduction to stochastic calculus with applications, (2006), Imperial College Press · Zbl 1115.60078
[5] Mack, T., 1997. Schadenversicherungsmathematik. Karlsruhe.
[6] Markussen, C.; Taksar, M., Optimal dynamic reinsurance policies for large insurance portfolios, Finance and stochastics, (2007)
[7] Øksendal, B.; Sulem, A., Applied stochastic control of jump diffusions, (2006), Springer
[8] Øksendal, B., Stochastic differential equations, (1999), Springer · Zbl 0938.93063
[9] Pesonen, M., Optimal reinsurances, Scandinavian actuarial journal, 1984, 65-90, (1984) · Zbl 0544.62096
[10] Rolski, T.; Schmidli, H.; Schmidt, V.; Teugels, J.L., Stochastic processes for insurance and finance, (1999), Wiley · Zbl 0940.60005
[11] Vogt, M., 2004. Optimale dynamische Rckversicherung: ein kontrolltheoretischer Ansatz. Ph.D. Thesis, Karlsruher Reihe I, Karlsruhe.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.